IJPAM: Volume 68, No. 1 (2011)

THE RIESZ THEOREM IN RANDOM $n$-NORMED SPACES

B. Surender Reddy
Department of Mathematics
Post Graduate College of Science - PGCS, Saifabad
Osmania University
Hyderabad, 500004, AP, INDIA
e-mail: bsrmathou@yahoo.com


Abstract. The primary purpose of this paper is to prove the Riesz Theorem in random $n$-normed space as a generalization of linear $n$-normed space.

Received: November 12, 2009

AMS Subject Classification: 46A19, 46B20, 46B99, 46C05

Key Words and Phrases: Riesz Theorem, $n$-norm, random $n$-norm, random $n$-compact set


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 1